First time was within 10 days of beginning 5mg, but went to 10mg on 3rd day, craziest part, I didn't wake up when it happened. Second time, I literally released to start the pee but woke up and caught myself, just was in panties. Weird question, but damn, I'm 54 and am NOT ready to be an old lady that smells like pee or have a bed that turns a bedroom in pee smell! Thanks!
I am unable to find a study that brings up this side-effect. I strongly suggest you see your doctor. Something else may be going on.
Im 53. I started 10mgs 3days ago. Woke up last night having saturated bed with urine... even blankets wet...
When I got out of bed I expected a small wet spot if anything at all; I thought I leaked only a few drops.
Also taking a muscle relaxant which may be a contributing factor, but last nights experience was so extreme I wanted to research Brintellex and I see that there are some close similarities between our experiences.
Are you still taking Brintellex and, have you continued to urinate during the night? Im wondering if this is a side effect that goes away with time.
Thanks for your post.
Hi, just wanted to let you know that I have been checking around for incontinence as a side effect also and I found your comment today. I have been peeing my pants all week since I started Brintellix, three time yesterday!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jul 2014 • 1 answer
Updated 26 Oct 2016 • 4 answers
Updated 18 May 2016 • 3 answers
Updated 24 Jun 2015 • 1 answer
Updated 31 Jan 2018 • 3 answers